# SDR DALA2014071104063

- Difficulty date: July 10, 2014
- Submitted: July 14, 2014
- Operation: Air carrier
- Aircraft: N950DL
- Make and model: Doug MD-88
- Aircraft serial: 49881
- Aircraft time: 63,722 hours, 47,852 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Leaking
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

FLIGHT DIVERTED DUE TO THE LOSS OF CABIN PRESSURE CONTROL.  AN EMERGENCY WAS DECLARED.  MAINTENANCE DISCOVERED THAT THE OUTFLOW VALVE WAS LEAKING BEYOND ALLOWABLE LIMITS AND PLACED IT ON MEL 21-00-25. THE OUTFLOW VALVE WAS REPLACED AND 2 OTHER FUSELAGE LEAKS WERE FOUND AND SEALED. THE ACFT HAS RETURNED TO SERVICE.
